# SDR SWAA2022031638884

- Difficulty date: August 29, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 62,273 hours, 36,091 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME TO STRINGER GUSSET SUPPORT STA 500D STR 19R (MARKED) / REMOVED DAMAGED GUSSET SUPPORT AND REPLACED NEW GUSSETT SUPPORT AT BS 500D STR-19R IAW SRM 51-40-02 AND DWG 143A7902
